# SDR USAA020055

- Difficulty date: January 21, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CHAFED .5 INCH BY .5 INCH BY .5 INCH BY .25 INCH, STATION B06 BETWEEN S12L-8L.  INSTALLED DOUBLER PER EA 73245.  (M)
